Couldn't find what you looking for?

TRY OUR SEARCH!


Hi, something is happening to my wife, I think her hormones are imbalanced. Six months ago, she started to gain weight, her menstruations became painful and followed by cramps, and she has a constant chilly feeling in her hands and feet. I don’t know about these stuff, and I would appreciate if some of you women would find a moment to tell me about these symptoms.

Loading...


It’s a nice thing that you’re doing. I will tell you as much as I know from my experience. I had the similar problem as your wife. I had a hormonal imbalance, and it maid a mess of my life. My estrogen level was too high, and I started having hormonal chills. My feet were always cold, even if I put a blanket over them. My breasts and ovaries became polycystic and I was in danger of getting a cancer. These hormone chills lasted until I decided to take some hormonal pills. They helped me, and I had no more problems. Hormone chills probably have the same cause in your wife’s case-high estrogen level. Anyway, I think she should be examined by a doctor.
Reply

Loading...

Hello, I am having the same issue.. What kind of hormone pills did you take? I get such chills and bad nasuea on my period.. I already had a dnc for urtine thicking all results came back good. I had not had a period for 10 months prior to a severe one causing my dr to do the dnc. 2 weeks after dnc I started again.. Chills and nasuea. I would appreciate any advise.

Thank you!!
Reply

Loading...